Explicit identities for Levy processes associated to symmetric stable processes
Caballero, M. E., Pardo, J.-C. and Perez, J. L., 2011. Forthcoming. Explicit identities for Levy processes associated to symmetric stable processes. Bernoulli, 17 (1), pp. 34-59.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
In this paper, we introduce a new class of Levy processes which we call hypergeometric-stable Levy processes because they are obtained from symmetric stable processes through several transformations, where the Gauss hypergeometric function plays an essential role. We characterize the Levy measure of this class and obtain several useful properties such as the Wiener-Hopf factorization, the characteristic exponent and some associated exit problems.
|Creators||Caballero, M. E., Pardo, J.-C. and Perez, J. L.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)